# SDR CALA2016120501024

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 72,372 hours, 15,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OUT FROM ROW 31 AFT OUT. REPLACED M736 EMERGENCY POWER SUPPLY CHARGER AND BATTERY PACK, REF AMM 31-51-07.  OPS CHECK OF EMERGENCY ESCAPE LIGHT SYSTEM, INCLUDING ALL SEATS GOOD.
